# SDR ASOA20161103100

- Difficulty date: November 5, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours, 28,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM CAP SCREW HOLES CORRODED BTW FS 559+80-559+122.  COMPLIED WITH ECTC/EO 600-53-0779 REV O REV DATE 2016-09-14.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
